In August of '09 I started to have anal itching. I didn't think much of it and ignored it for a few months because it wasn't that bothersome. Then I started to have stinging pain with a bowel movement. I'm not sure if I had a rash but probably did. And because the itching wasn't going away and was getting extremely annoying I went to my gyn. She looked and saw fissures and gave me some cream that had in it stuff that they used to treat high blood pressure but it was in cream form. She also gave me something for the itching. It didn't work at all. Went back in and she said it looked like a yeast infection. She prescribed Nystatin and Triamcinolone. It cleared it right up. However it came back about a week and a half later. Then I was given fluconazole. Doc had me on that for 1 week. If anything it seemed like it made it worse. VERY ITCHY! Now doc is having me go see a dermatologist in 3 weeks to see exactly what it is. I'm 25 years old, married with 2 kids, healthy and have NEVER had any problems with yeast. It's only in my anal region not vaginal. Any idea of what it could be other than yeast?
i have almost the exact same thing and they gave me yeast infection stuff i think is called monazole vag 2% cream and yes it cleared everything up and it was fine for a little bit but then when i made a bowel movement my anus started bleeding a little and it was back to being extremely itchy... come to find out i have hemmroids.. and possibly a horrnea its very weird but either way make sure they check for all other possiblities so as to not tell you to just keep telling you to take all this medicine if its not what you have anyways!
I had a similar issue a couple of years ago, embarassing as it is, but my physician found no hemo's or other causes, then suggested that I look at my diet because certain foods can cause anal itching through bowel movements. Sure enough tomatoes are the culprit for me, due to their acidity. So I limit them in my diet. It could be something as simple as that - Let's hope so! I hope you find relief soon.
These symptoms can be due to moisture(due to sweating or frequent washing), the abrasion caused by clothing, the pressure of sitting, chemical irritants like laundry soaps, colognes and scented toilet paper, certain food irritants, medicines like some antibiotics and laxatives, infections like STD’s and pinworms, anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema. Sometimes hemorrhoids will start off as red rash and anal itching.
I suggest you to get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I had a similar problem for over a year before i discovered the cause on my own. My dermatologist had settled on eczema, prescribed protopic, and wouldnt listen to anything i said about other causes. on my own, i discovered a mayo clinic article about people developing allergies to chemicals in wet wipes, including adult wipes and baby wipes, complete with pics that were identical to my condition. I attempted to share the article with my dermatologist but he dismissed it and wouldnt even read it. So i stopped using wet wipes completely. My family doctor agreed with my theory and prescribed mometasone steroid cream to help speed up the healing process. after about two months of no wipes and mometasone, my problem was gone. Now if i even touch a baby wipe or adult wipe with my hand, i get a poison ivy-like rash, which is strange because i used both for years with no issues. Apparently, you can develop an allergy to anything at any time. So now I just use Kleenex Hand Towels and water when toilet paper is not enough, and i fired my dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.